# SDR UHLA2013123000698

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 11,416 hours, 8,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PLEXIGLASS COVER OVER THE ARM-DISARM INDICATOR ON THE L2 DOOR IS BROKEN OFF.  REATTACHED COVER IAW AMM 25-00-24.
